Please! A little help

  1. New Member
    Hayes31's Avatar
    Join Date
    May 2013
    Posts
    1
    Rep Power
    18
    Level
    1
    Lv. Percent
    11%

    Please! A little help


    Hi everyone. I'm a 34 year old male. I work out vigorously about 5 times per week. So I'm brand new to this site. I have a situation and need some advice. So back last year around Aug. or Sept. I started taking Syntheroid along with a test. powder. I took these two products for about 3-4 months. I stopped taking the test. powder and began taking Compound-20 with the Syntheroid. Back around early Dec. I just stopped taking everything all at once (probably dumb, I now realize). About 2 weeks after I stopped I began feeling just not like myself. All of my energy was gone, my moods were all over the place and just an all around down in the dumps kinda bla feeling. I figured that it had something to do with the added testosterone I was putting into my body and then abruptly stopped. Early in Jan. I went to my PCP, she said my test. levels were on the lower end, around 349. She sent me to a urologist about 2 weeks later where my test levels were around 250. He said he didn't find anything wrong "in that department", so he sent me to an endo. My test levels were in the low 300's with him. So, although I don't have a baseline test measurement from before I started taking the supplements, I strongly believe that my body simply isn't producing it like it used to because it had gotten accustom to me putting the test. in my body. The Dr.'s say they don't see anything "wrong", but I still just don't feel like myself.

    So, my questions are:
    1. Can it take this long for my body to start producing test. like it used too?
    2. Is this even something that sounds like could be related to the products I was taking?

    My Dr.'s haven't heard of it, but I've done some research on the negative feedback loop relating to test. Is there any advice anyone can give me? And does this sound as if my body has simply stopped producing test. the way it once did and if so what can I do to jump start it back?

    Any advice would be greatly appreciated as I've just not felt like myself in months now. Thanks again.

  2. Advanced Member
    chris223's Avatar
    Stats
    5'11"  225 lbs.
    Join Date
    Jun 2007
    Posts
    598
    Rep Power
    64753
    Level
    22
    Lv. Percent
    13.99%

    I don't know what a "test. powder" is. I know what Test Powder is, but I've never heard of "test. powders". I don't know what Syntheroid is either. Regardless, if these products are testosterone boosters, then your use of them did not and is not negatively affecting your body's hormonal output. Any changes in well-being or behavior that followed cessation of use are likely all in your head and brought on by misconceptions about hormonal optimizers and dietary supplements in general, similar to the guy who says he had to stop using creatine because he "couldn't deal with the feelings of rage". Your hormone levels, while on the low end, are far from being abnormal.
  3. Advanced Member
    chris223's Avatar
    Stats
    5'11"  225 lbs.
    Join Date
    Jun 2007
    Posts
    598
    Rep Power
    64753
    Level
    22
    Lv. Percent
    13.99%

    Just looked up Syntheroid, and yeah, it's just a test booster. Not a very good one either, but damn it's expensive. You got ripped off something fierce, but that stuff didn't hurt your endocrine system.
    •   
       

  4. New Member
    Profion's Avatar
    Stats
    6'2"  90 lbs.
    Join Date
    Feb 2012
    Posts
    362
    Rep Power
    0
    Level
    19
    Lv. Percent
    8.53%

    The test powders that you are talking about, if they are synthetic steroids it will cause your HTPA to shutdown or decline.. If you are talking about test powder from Usplabs then i would assume you have nothing to fear! Alot of the times theres a placebo effect when taking supplements, and you might have giving your self a high.. this could indeed have resulted in a increased well-being state, so as the other guy said you might actually have made that up in your mind

    As for your testosteron levels, you should be clear with your self if your depressed or in some kind of not your self state.. Eventually they will climb as you feel better and become your self! I often get all wicked at winter, sleep all day, not motivated, hornyness levels drop ect.. but when spring comes, its time for life to blossom and so does my balls

    Nevertheless you could actually have had low testosteron levels even before taking those supplements... give it some time and speak to your doctor, dont use any medicine and try to reach homostatis naturally by letting your body recover, eat healthy, workout, quit smoking - alcohol and do some blood work after a month or two again
  5. Elite Member
    Jiigzz's Avatar
    Stats
    5'10"  205 lbs.
    Join Date
    Mar 2012
    Posts
    5,381
    Rep Power
    4076715
    Level
    79
    Lv. Percent
    49.85%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting Authority

    Test boosters work by increasing natural output rather than providing an exogenous source of testosterone. For that reason you won't 'shutdown' your natural testosterone production once you come off.

    One thing I will add is that you should ideally ask questions about a product or do your own research before you take them. Just in case you buy a PH without realising.
  6. AnabolicMinds Site Rep
    Spaniard's Avatar
    Stats
    5'8"  186 lbs.
    Join Date
    Feb 2011
    Posts
    7,060
    Rep Power
    5129323
    Level
    89
    Lv. Percent
    83.82%
    Achievements Activity AuthorityActivity ProActivity VeteranPosting ProPosting Authority

    Quote Originally Posted by Profion View Post
    The test powders that you are talking about, if they are synthetic steroids it will cause your HTPA to shutdown or decline.. If you are talking about test powder from Usplabs then i would assume you have nothing to fear! Alot of the times theres a placebo effect when taking supplements, and you might have giving your self a high.. this could indeed have resulted in a increased well-being state, so as the other guy said you might actually have made that up in your mind

    As for your testosteron levels, you should be clear with your self if your depressed or in some kind of not your self state.. Eventually they will climb as you feel better and become your self! I often get all wicked at winter, sleep all day, not motivated, hornyness levels drop ect.. but when spring comes, its time for life to blossom and so does my balls

    Nevertheless you could actually have had low testosteron levels even before taking those supplements... give it some time and speak to your doctor, dont use any medicine and try to reach homostatis naturally by letting your body recover, eat healthy, workout, quit smoking - alcohol and do some blood work after a month or two again
    Deff let your body recover and try to reach "homostasis" LMFAO!!!!
    ~Olympus Labs DemiGod And Rep ~

    AnabolicMinds.com Site Rep
  

  
 

Similar Forum Threads

  1. a little help please
    By 1slowcivic in forum General Chat
    Replies: 2
    Last Post: 12-06-2005, 07:46 PM
  2. any MOD..little help please
    By Twitch in forum General Chat
    Replies: 4
    Last Post: 11-30-2005, 02:21 PM
  3. a little help please
    By Paco in forum Anabolics
    Replies: 6
    Last Post: 08-14-2004, 07:02 PM
  4. What gives? A little help please.
    By Izzman in forum Anabolics
    Replies: 12
    Last Post: 08-09-2004, 03:34 PM
  5. A Little Help Please
    By YellowJacket in forum General Chat
    Replies: 9
    Last Post: 07-07-2003, 04:21 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in